# SDR SWAA2024101637040

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA; FOUND CORROSION AT TENSION STRAP STA 1028; WL 208.1 & RBL 3 APPROX.<[01] REMOVED AND REPLACED PASSENGER CABIN AFT WET AREA TENSION STRAP STA 1028; WL 208.1 & RBL 3 IAW SRM 51-40-02-0G-0 AND DWG# 147A5730.;[02] REMOVED AND REPLACED PASSENGER CABIN AFT WET AREA TENSION STRAP STA 1028; WL 208.1 & RBL 3 IAW SRM 51-40-02-0G-0 AND DWG# 147A5730 REV C;[03] VERIFIED RII CORRECTIVE ACTION 2.
